# SDR IPXA2023033092442

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 40,175 hours, 20,596 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Inoperative
- Location: Powerplant
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK,  L ENG VIBRATION OCCURRED WITH CLB THRUST PASSING FL340 N1 VIB OF 5.O IN AMBER BAND. ANY THRUST OVER 75% N1 GAVE AMBER VIB ENG. OPERATED WITHIN LIMITS AT LOWER THRUST. VIBRATION COULD BE HEARD & FELT IN THE COCKPIT BY THE CREWSEE ALSO LP 543965 ITEM 3, LP 543966 ITEM 1, AND K207815. LT ENGINE ESN 31568 REMOVED AND REPLACED WITH ESN 31440 IN REF TO MFC 5001(RR), 5002(RR) AND E.O. 535-7100-86267-B. ALL ENGINE PARAMETERS WITHIN NORMAL LIMITS DURING POWER ASSURANCE RUN. ESR: E.O. M-7100-53395-B
